# SDR SWAA2022032164847

- Difficulty date: January 27, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON L/H WING L/E SLAT NOSE SKIN LOWER SURFACE AT #2 SLAT STATION 202.45.(MARKED) / [01] REQUEST NDT VERIFICATION CRACK CONDITION EXIST[11] COMPLETED REPAIR PARTS FABRICATION. APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REPAIR PARTS AND BARE AREAS OF SLAT REPAIR AREA. INSTALLED COUNTERSINK REPAIR WASHERS AT INITIAL FASTENER LOCATIONS. WORK DONE IAW SRM 57-42-01-2R-8 PARA. 4. & FIG. 202. OK TO INSTALL REPAIR.;[12] VERIFIED CORRECTIVE ACTION 10 AND 11;[13] INSTALLED 100% OF ALL PERMANENT AND TEMPORARY FASTENERS WITHIN SEALANT SQUEEZE OUT LIFE PER SOPM PER SOPM 20-50-19;[14] VERIFIED CORRECTIVE ACTION 13.;[15] INSTALLED FASTENERS IN REPAIR EXCEPT THOSE COMMON TO THE FLEX SKIN PER SRM 57-42-01-2R-8 PARA. 4H AND FIG. 202;[16] VERIFIED CORRECTIVE ACTION 15.;[17] INSTALLED L/H WING L/E #2 SLAT FLEX SKIN PER SRM 57-42-01-2R-8 PARA; 4H AND FIG. 202 RESISTANCE CHECK GOOD. TOOL ID ATS1256; S/N DC003960; CAL. DUE 09/2022. OK TO INSTALL SLAT COVE PANELS 524CB; 524DB; AND 524EB;[18] VERIFIED CORRECTIVE ACTION 17.;[19] OK TO INSTALL SLAT COVE PANELS 524CB; 524DB; AND 524EB;[20] INSTALLED COVE PANELS 524CB; 524DB; AND 524EB PER SRM 51-40-02; APPLIED CIC AS REQUIRED PER AMM 51-21-91; AND APPLIED FILLET SEAL TO REPAIR AND FLEX SKIN SEAM PER SRM 57-42-01-2R-8 STEP 4J AND K;[21] UPDATED MEASUREMENT TABLE;[22] TOOL ID FOR INSTALLATION OF COVE PANELS PER324; S/N ALM08209; CAL. DUE 05/2022;[23] VERIFIED CORRECTIVE ACTIONS 20-22
